Migralgine 18 capsules is indicated for the treatment of painful conditions of moderate to severe intensity and / or that are not relieved by paracetamol or aspirin alone.
The advice of your pharmacist
Partners with: PURESSENTIEL HEADACHE ROLLER 5ML AROMATHERA, MIGRAINE FESTY PREPARATION ESSENTIAL OILS IN CAPSULES, PRÉPARATION ABCES DENTAIRE HUILES ESSENTIELLES , Strong Migraine Midogem Herbalgem 10ml, Phytosun Roll On Headaches
Available expedié in 1-2 business days
Warning: Last items in stock!
Availability date: 10/3/2013Preview the Shipping Fees - Free Shipping from 99€*
MIGRALGINE 18 CAPSULES
For warnings, precautions for use and contraindications, refer to the Migralgine 18 Capsules medicines package .
Migralgine 18 Capsules is indicated for the treatment of painful conditions of moderate to intense intensity and / or not relieved by paracetamol or aspirin alone.
Reserved for adults only.
Composition (for 1 Migralgine capsule)
- Paracetamol (400.0 mg), caffeine (62.5 mg), codeine hemihydrate (20.0 mg)
- Excipients: Anhydrous colloidal silica (Aerosil 200), lactose monohydrate, glycerol monostearate, gelatin, indigo (E 132), quinoline yellow (E 104), titanium dioxide (E 171).
- Excipient with a known effect: lactose
The recommended daily dose of paracetamol is approximately 60mg / kg / day, divided into 4 or 6 doses, ie approximately 15mg / kg every 6 hours or 10 mg / kg every 4 hours.
1 capsule, to be renewed if necessary after 4 hours, or possibly 2 capsules per intake in case of severe pain, not exceeding 6 capsules per day.
Allergies to any of the components, severe hepatic impairment, chronic malnutrition, respiratory failure, pregnancy and lactation.
Read the manual carefully.
Conditioning of Migralgine
Box of 18 capsules
Migralgine 18 Capsules is not a product like any other. Read the package leaflet carefully before ordering. Keep medicines out of the reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Beware of incompatibilities on your current products.
Please inform your on-line pharmacist of ongoing treatments to identify any incompatibilities. The order validation form contains a custom message field provided for this purpose.
Click here to find the leaflet for this medicine on the website of the National Agency for the Safety of Medicines and Health Products.
Pharmacovigilance : Declare an adverse effect (s) associated with the use of a drug
VIDAL OF THE FAMILY
Analgesic combination: opiate and paracetamol
paracetamol, codeine, caffeine
MIGRALGINE: capsule (green and white); box of 12.
MIGRALGINE: capsule (green and white); box of 18.
|Codine phosphate||20 mg|
analgesics : paracetamol, which prevents the transmission of pain, and an opiate (codeine). The analgesic effect of codeine is due to its transformation into morphine in the liver. It strengthens the action of paracetamol by acting on the perception of pain by the brain. The low codeine dosage allows it to be available without a prescription.
It is used in the treatment of pain, when it is not relieved by other analgesics used alone.
- severe liver disease;
- asthma , respiratory failure ;
- person known to be ultrafast metaboliser (a person whose activity of enzymes involved in drug metabolism is excessive);
- child under 18 years of age after removal of vegetation or tonsils in the context of sleep apnea;
- child under 15 years of age;
- breastfeeding .
Paracetamol is present alone or in combination with other substances in many medicines: make sure not to take several medicines containing paracetamol simultaneously, as a joint dose leads to a risk of overdosage, which can be toxic to the liver.
Codeine is partially transformed into morphine by the liver under the influence of an enzyme. In some people (approximately 1 to 6% of the white population), the activity of this enzyme is increased with the consequent increased risk of sometimes serious adverse effects. In others (around 7% of the white population), this enzyme is absent, with the result that the analgesic effect of codeine is reduced. If you experience any of the following side effects, consult your doctor or health care professional for help.
Prolonged high-dose use of codeine may cause a risk of dependence .
Precautions are necessary in cases of intracranial hypertension , fatty cough, in the elderly and in persons who have been removed from the gall bladder.
Avoid drinking alcohol during treatment.
This medication may induce somnolence, sometimes intense in some people. This drowsiness can be increased by taking alcohol or other sedative drugs. Driving and using hazardous machines are not recommended, especially within hours of taking the medication.
This medicinal product contains caffeine which is no longer considered to be a prohibited substance in anti-doping tests. Nevertheless, it is part of the surveillance program of the World Anti-Doping Agency. It can be found in athletes' urine to detect any misuse.
Inform your doctor or pharmacist if you are taking sedatives .
Adverse use of this medication is possible during pregnancy on medical advice. Inform the obstetrician about the use of this drug at the end of pregnancy: risk of respiratory insufficiency in the newborn if high-dose codeine is used before delivery or risk of withdrawal syndrome in case of regular treatment , even at low doses, at the end of pregnancy. These risks can be prevented by monitoring and appropriate treatment.
This drug passes into breast milk. Passage of codeine into breast milk is low at usual doses, but toxic effects to the infant have been observed in very rare cases. Therefore, this medication is contraindicated during breast-feeding.
Observe a minimum interval of 4 hours between 2 outlets. In case of renal insufficiency , the interval between 2 takes must be at least 8 hours.
- Adult: 1 or 2 capsules, to renew if necessary after 4 to 6 hours, not to exceed 6 capsules per day. In the elderly, the initial dosage is usually halved.
This codeine-containing analgesic is intended for second-line use, when aspirin, ibuprofen or paracetamol, used alone, is insufficiently effective. It can nevertheless be used from the outset in the treatment of severe pain.
This medication may delay a diagnosis by masking pain; do not take it without the advice of your doctor, do not advise it to a loved one.
This medicine contains caffeine . A cup of coffee is considered to contain 60 to 100 mg of this substance. In order to limit the undesirable effects of caffeine (excitation, tremors, insomnia, palpitations ), it is preferable to limit the consumption of drinks containing caffeine (coffee, tea ...). It is also recommended to take this medication before 5 pm.
- constipation, drowsiness, nausea, vomiting, feeling dizzy and, more rarely, allergy (itching, urticaria, skin redness), bronchospasm , slowing of breathing. These side effects may be more severe in some people (see Caution);
- acute abdominal pain (Oddi sphincter spasms) in people who no longer have gall bladder;
- in case of prolonged treatment at high doses: risk of dependence and withdrawal syndrome in the event of abrupt withdrawal .
Related to caffeine : insomnia.
General name designating a family of substances that have the property of being able to be mixed with water and fatty substances. The most common alcohol is ethyl alcohol (ethanol), but there are many other alcohols: methanol, butanol, etc. The degree of alcoholic solution corresponds to the volume of pure alcohol present in 100 ml of solution, knowing that 1 glass of wine or 1/2 of beer (25 cl) contains about 8 g of alcohol.
When alcohol is used as an antiseptic, an unpleasant odor denaturant is often added to prevent drinking. Contrary to a widespread belief, alcohol at 70o (or even 60o) is a better antiseptic than alcohol at 90o.
Medication that works against pain. Analgesics act either directly on the centers of pain in the brain or by blocking the transmission of pain to the brain.
Disease characterized by difficulty breathing, often resulting in wheezing. Asthma, permanent or occurring by crisis, is due to a narrowing and inflammation of the bronchi.
Abnormal bronchial contraction resulting in difficult and often wheezing breathing. Bronchospasm is one of the factors responsible for asthma.
Stimulating substance present in certain beverages and certain medicines.
One cup of coffee contains about 100 mg; one cup of tea, about 50 mg; a cola beverage, 20 to 30 mg. The duration of action of caffeine varies from person to person; it is shorter in smokers and longer in women taking the pill or in pregnant women.
Substance extracted from the poppy (opium), used for its sedative properties on the central nervous system, in particular:
- on the nervous centers of the cough (antitussive action),
- on the nerve centers of pain (analgesic action).
Moreover, the chemical kinship with morphine exposes a risk of dependence in case of prolonged treatment at high dose. However, codeine remains the most effective antitussive agent and a powerful analgesic agent, especially in combination with paracetamol.
Psychic or physical need caused by taking certain natural or medicinal substances. This condition may be accompanied, at cessation of the catch, by various symptoms, grouped under the term of withdrawal syndrome.
A substance capable of activating a specific chemical reaction.
Excess pressure inside the skull, due to hematoma, edema, or brain tumor. This rare condition is diagnosed by an ophthalmologic examination of the fundus of the eye. The pain of intracranial hypertension, intense, permanent and lasting, should not be confused with a mild headache or migraine, which usually give in a few hours or days.
Inability of the kidneys to eliminate waste or medicinal substances. Advanced renal insufficiency does not necessarily result in a decrease in the amount of urine excreted. Only a blood test and creatinine dosage may reveal this disease.
Inability of the lungs to properly oxygenate the blood and remove excess carbon dioxide.
All the transformation actions carried out by the organization, resulting in the creation of energy or the development of various substances. Anabolism (metabolism of manufacture) is distinguished from catabolism (degradation metabolism).
A chemical family that includes opium and its derivatives. In addition to drugs such as opium or heroin, the opiate family includes morphine (strong analgesic), codeine (antitussive and analgesic) and many other substances.
Abnormal perception of irregular heartbeat.
Quantity and distribution of the dose of a drug according to the age, weight and general condition of the patient.
Reaction due to hypersensitivity of the organism to a drug. Allergic reactions can take a wide variety of aspects: urticaria, angioedema, eczema, eruption of pimples resembling measles, etc. Anaphylactic shock is a generalized allergic reaction that causes discomfort due to a sudden drop in blood pressure.
- Quiets, calms down.
- Medication belonging to different families: anxiolytics, hypnotics, analgesics, antitussives, antiepileptics, neuroleptics, etc. but also antidepressants, antihistamines H1, antihypertensives. A sedative can be responsible for drowsiness and increase the effects of alcohol.
Taking an excessive amount of a drug exposes you to an increase in the intensity of adverse effects, or even to the appearance of particular adverse effects.
This overdose may result from accidental or voluntary poisoning for suicide, so consult your local Poison Control Center (listed in the appendix to the book). However, in most cases, overdose is the result of an error in the understanding of the prescription, or the search for an increase in efficacy by exceeding the recommended dosage. Finally, untimely self-medication may lead to excessive absorption of the same substance contained in different drugs. Some drugs are particularly prone to this risk because they are (wrongly) considered to be harmless: vitamins A and D, aspirin, etc. Stopping or decreasing drug intake helps to remove the disorders associated with an overdose.
Reaction due to the sudden deprivation of a substance (drug, toxic, alcohol, etc.) to which the organism has been accustomed. Some medications taken during pregnancy may cause this reaction in the newborn. A particular form of weaning syndrome is the lack of drug addicts when they are drug-free.
Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.
Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament
ANSM - Last updated: 12/05/2017
Paracetamol / Caffeine / Codeine Phosphate
You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.
· Keep this leaflet. You might need to read it again.
· Ask your pharmacist for advice or information.
· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.
· You should talk to your doctor if you do not feel better or feel less well.
1. What is MIGRALGINE, capsule and in which cases it is used?
2. What should be known before taking MIGRALGINE, capsule?
3. How to take MIGRALGINE, capsule?
4. What are the possible side effects?
5. How to store MIGRALGINE, capsule?
6. Package contents and other information.
· in children under 15 years of age.
· if you are allergic to paracetamol, codeine, caffeine or any of the other ingredients of this medication mentioned in section 6.
· if you are suffering from a serious liver disease.
· if you suffer from respiratory failure whatever its importance.
· if you are breast-feeding (see Pregnancy and Nursing).
· if you know you are an ultra-fast metabolizer of codeine (ability to transform codeine).
IN CASE OF DOUBT, IT IS ESSENTIAL TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.
Warnings and Precautions
Caution, this medication is not a treatment for migraine headaches.
Talk to your doctor or pharmacist before taking MIGRALGINE, capsule .
This medicinal product contains paracetamol. In case of overdosage or mistake of too high a dose, consult your doctor immediately.
Depending on your individual ability to transform codeine, you may show signs of overdose even if you are taking this medication at the recommended dose by your doctor. If symptoms such as dizziness, drowsiness, abdominal pain and difficulty breathing appear, tell your doctor immediately.
This medicine contains paracetamol, codeine and caffeine. Other medicines contain it. Do not combine them in order not to exceed the maximum recommended doses (see section "Dosage").
Do not use this medication prolonged and / or at high doses because of the risk of psychological and physical dependence.
Some pain may not be relieved by this medicine, ask your doctor for advice.
The use of this medication is not recommended in patients with galactose intolerance, Lapp lactase deficiency or glucose or galactose malabsorption syndrome (rare hereditary diseases).
If the pain persists more than 5 days or the fever more than 3 days, or if there is insufficient efficacy or any other signs, do not continue treatment without the advice of your doctor.
Before taking this medication, it is necessary to consult your doctor in case of serious illness of the kidneys or the liver.
Due to the presence of codeine, consult your doctor before taking this medication:
· if you suffer from convulsive disorders,
· in the event of an injury to the head,
· if you are in a situation where your intracranial pressure can be increased,
· if you have asthma, pulmonary edema, obstructive airway disease, acute respiratory depression,
· if you have obstructive bowel disease or if you have a risk of paralytic ileus.
Due to the presence of caffeine, this medication may cause insomnia; therefore, catches should be avoided at the end of the day.
This medication is not recommended for use with morphine agonist-antagonists (buprenorphine, nalbuphine, pentazocine), alcoholic beverages or alcohol-containing medications, sodium oxybate, partial antagonists (nalmefene, naltrexone) enoxacin (antibiotic) (see section "Other medicines and MIGRALGINE, capsule").
If you are addicted to alcohol, ask your doctor for advice before taking this medicine.
This product is only for short-term use. Do not take it prolonged without medical advice.
If the pain persists or worsens, or if new symptoms appear, stop taking this medication and consult a doctor.
IN CASE OF DOUBT, DO NOT HESITATE TO ASK FOR THE OPINION OF YOUR DOCTOR OR YOUR PHARMACIST.
Children and Youth
Children under 15 years of age should not take MIGRALGINE, capsule.
Other medicines and MIGRALGINE, capsule
This medication is not recommended for use with morphine agonist-antagonists (buprenorphine, nalbuphine, pentazocine), alcoholic beverages or alcohol-containing medications, sodium oxybate, partial antagonists (nalmefene, naltrexone) enoxacin (antibiotic).
Tell your doctor or pharmacist of all prescription and nonprescription / herbal products you may use before using this medication.
Ask your doctor or pharmacist for advice before using this medicine if you are being treated with an oral anticoagulant, warfarin or other coumarin derivatives.
Inform your doctor or pharmacist if you are taking, have recently taken or may take any other medicines.
MIGRALGINE, capsule with food, drink and alcohol
This medication is not recommended when taking alcoholic beverages or medicines containing alcohol.
The use of other medicines, foods and drinks containing caffeine should be limited.
This medication will only be used during pregnancy on the advice of your doctor.
If you discover that you are pregnant during treatment, consult your doctor as he alone can judge the need to continue.
This medication passes into breast milk and is therefore contraindicated in lactating women.
If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.
Driving and using machines
The attention of machine users and vehicle operators is drawn to the risks of drowsiness associated with the use of this medication.
This phenomenon diminishes after several catches.
This phenomenon is accentuated by the consumption of alcoholic beverages.
MIGRALGINE, capsule contains lactose.
RESERVED FOR ADULTS.
The recommended daily dose of paracetamol is approximately 60 mg / kg / day, divided into 4 or 6 doses, approximately 15 mg / kg every 6 hours or 10 mg / kg every 4 hours .
1 capsule, to be renewed if necessary after 4 hours, or possibly 2 capsules per intake in case of severe pain, not exceeding 6 capsules per day.
However, in case of more intense pain, and on the advice of your doctor, the total dose can be increased up to 4 g per day.
· doses greater than 3 g of paracetamol per day require medical advice.
· NEVER TAKE MORE THAN 4 GRAMS OF PARACETAMOL PER DAY (taking all medicines containing paracetamol into their formula).
Always respect an interval of at least 4 hours between the catches.
In severe kidney disease (severe renal insufficiency), catch should be 8 hours apart and the total dose should not exceed 6 capsules per day (3 g).
IN CASE OF DOUBT, ASK FOR ADVICE TO YOUR DOCTOR OR YOUR PHARMACIST.
The capsules should be swallowed without opening them with a drink (eg water, milk, fruit juice).
Frequency of Administration
Systematic catches help to avoid oscillations of pain or fever.
In adults, they must be spaced at least 4 hours apart.
In case of severe kidney disease (severe kidney failure), catches will be spaced at least 8 hours apart.
Duration of the treatment
Do not use for prolonged periods without medical advice.
If you take more MIGRALGINE, capsule than you should have
Immediately consult your doctor or pharmacist.
If you forget to take MIGRALGINE, capsule
If you stop taking MIGRALGINE, capsule
If you have any further questions on the use of this medication, ask your doctor or pharmacist.
Effects reported in clinical trials (indeterminate frequency) or post-marketing (effects occurring in fewer than 1 in 10,000 patients) of codeine-based drugs, paracetamol, or combination thereof, or with the combination of caffeine with paracetamol:
· abdominal pain
· anaphylactic reaction
· increase in transaminases
· withdrawal syndrome
· euphoric mood
· respiratory depression
· skin rash
Effects reported in randomized, placebo-controlled clinical trials with the combination of codeine and paracetamol (effects occurring in more than 1 in 100 patients): constipation, dry mouth, nausea, vomiting, dizziness, drowsiness, excessive sweating.
OTHER EFFECTS RELATED TO THE PRESENCE OF PARACETAMOL
· Exceptionally, biological changes requiring control of the blood balance have been observed: abnormally low levels of certain white blood cells or certain blood cells such as platelets that can result in nosebleeds or gums. In this case, consult a doctor.
OTHER EFFECTS RELATED TO THE PRESENCE OF CODEINE
Possibility of :
· mood disorder,
· narrowing of the pupil, difficulty in urinating,
· constipation, nausea, vomiting,
· drowsiness, dizziness,
· abdominal pain especially in cholecystectomized patients (without gall bladder).
OTHER EFFECTS RELATED TO THE PRESENCE OF CAFEINE
It is possible that this drug causes you excitement.
Declaration of side effects
If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr
By reporting adverse reactions, you are helping to provide more information about the safety of the drug.
Do not use this medicine after the expiry date which is stated on the carton. The expiry date refers to the last day of that month .
Store at a temperature not exceeding 30 ° C and away from moisture.
Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.
· The active substances are:
Paracetamol................................................. .................................................. 400 mg
Caffeine................................................. .................................................. ........................... 62.5 mg
Codeine phosphate hemihydrate .............................................. ........................................ 20.0 mg
For a capsule.
· The other components are:
Anhydrous colloidal silica, lactose monohydrate, glycerol distearate.
Capsule envelope composition : gelatin, indigotin (E 132), quinoline yellow (E 104), titanium dioxide (E 171).
This medication is in the form of a capsule. Box of 12 or 18.
1, rue Camille Desmoulins
JOHNSON & JOHNSON SANTE BEAUTE FRANCE
1, rue Camille Desmoulins
Area of Activity The Count
MARTIN JOHNSON & JOHNSON MSD
BP n ° 1
LUSOMEDICAMENTA SOCIEDADE TECNICA FARMACEUTICA, SA
Estrada Consiglieri Pedroso
N ° 69 - B, Queluz de Baixo
[to be completed later by the holder]
Detailed information on this medicine is available on the ANSM website (France).
Medicine Fever Online Pharmacy
Order your medications online at your ARS approved online pharmacy to treat your pain and fever. Some common ailments can often be treated with non-prescription drugs. However, self-medication should not be taken lightly: it should be limited to a few days, to treat mild and common symptoms, without the intervention of the doctor, but with the help of the pharmacist. If symptoms persist for more than a few days, physician consultation is required. In the case of pain: headaches, migraines, aches and / or fever, several types of medications can alleviate these symptoms. Some may be obtained without a prescription; They are proposed here. Caution, in case of fever or prolonged pain (more than a few days), consult without waiting your doctor or your pharmacist. We advise you to refine your search (left part of the screen) to identify the most suitable medication for the patient (age, pregnant woman ...). Like all medicines, anti-fever and pain medications can cause side effects. Read the package leaflet before using it, and do not hesitate to ask your doctor or pharmacist for advice at email@example.com.
Our pharmacy doctors also recommend these products
Save time by using the quick order form. With a few clicks , you can easily order your favorite references.
Be fan of our Facebook page and get 5 % discount!
If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.